Doctor insights on:
Is It Better To Taper Down Off Of Lortab Or Quit Cold Turkey
Depends: If you are not addicted but your body is just dependent on it, it may be possible to slowly wean down. For someone addicted this is almost an impossible goal because addicts have lost the ability to control the dose. Talk to your doctor, there maybe meds that can help for either case. ...Read moreSee 2 more doctor answers
Quite lortab cold turkey not by choice.Going on 18hours since 5mg pill.Was at 30mg daily for 3years.I feel sick.Clonodine being called in.I'm scared.
Fear not: This is a very good response to the withdrawal problems. Some of them are from the elevated BP and this will lower that, relieve anxiety, help you sleep and generally get you through the rough spots of getting Lortab out of your system. But - PLEASE - discuss w/ Dr. right NOW how you'll get off Clonidine since it is also not safe to do alone. Learn from this to always plan for the end of any drug. ...Read more
Is it safe 2 stop lortab cold turkey after taking for 3years straight?Its become a issue.I tapered off ativan an am off of it but that was a nightmare
Not recommended: Cold turkey off hydrocodone can be severe, unsafe and is unnecessary. People who have used hydrocodone for more than 6 months and you can expect to feel severe cold turkey opioid withdrawal. The best and safest way to wean off lortab is under medical supervision in the case that tweaking and adjustments are required. ...Read more
I have been on liquid lortab 15ml and oxycodone 5mg every 4 hours for uppp and tonsils for ten days. Will i go thru withdrawal if i stop cold turkey?
Generally not: Everyone is different and react differently to acute withdrawal of narcotics. Generally 10 days is not enough to trigger an withdrawal rwction but narcotics and drugs like them have a physiologic as well as a psychological addiction/ dependence so the 2 may overlap but in general 10 days is short enough of a period that adverse reactions are unlikely. ...Read moreSee 1 more doctor answer
What to do if i take one and a half of the 10/325 norcos 2-3 times a day should I taper down or can I quit cold turkey and if I do taper down, how should I do that?
Taper: Talk to prescribing physician to get guidance. ...Read more
Taking about (4) 7.5/325 lortab per day for a month but been taking daily for a year increasing up to the amount stated. How can I safely taper @ home?
Safe to taper: Opiate withdrawal isn't fun. At 4 pills a day, the can do a very short taper or may just be able to stop all at once without. Talk to your doctor first as he or she is able to prescribe some short term non-habit forming medications that can help ease the process. Non uncommonly, underlying depression has to be treated at the same time. Do this now to save your life. ...Read more
Taking 10/325 lortab 3 times a day.Started @ lower dose but now here I am 1.5years later hooked.I got off ativan alone.Need safe taper plan for lortab?
Opioid use: Congratulations for recognizing the need to lower your narcotic use. Ask your doctor for recommendations for other ways of treating the medical issues for which you started taking hydrocodone. I often draw up a plan for a slow taper that first lowers dose at the time pain is least. Meditation or mindfulness training can help manage pain and keep you focussed on your goal. ...Read more
Help! I've been taking lortab for migraines. 7.5/325 x 3 every day now for a solid year. I'm afraid but i need a "safe" taper process to get off it.
Yes, you should tape: In general, there are more effective treatments of migraines than opiates (like lortab). Furthermore, taken chronically they typically make migraines much worse. So, tapering seems like a wise move. However, given the duration and frequency with which you've been taking them, you should do so under the supervision of a physician. ...Read more
I've spent lots of time in bed while tapering off ativan + lortab for 3 weeks. Getting up at least to shower/chores/etc then back to bed. Dvt risk?
Being sedentary ....: Is a risk for dvt. Bedridden is bad, but people have gotten DVT just sitting for several hours on an airplane. More movement is better, both arms and legs, to lower the risk. Of course, if your condition prevents or greatly limits mobility, prophylactic treatment to prevent DVT may be appropriate. Please discuss your concerns with your doctor. ...Read moreSee 1 more doctor answer
Help! started today tapering off ativan + lortab feel like i can't breath like some1 sitting on my chest. Had the mil$$ cardiac workup so not cardiac. It it withdrawal symptoms? How long will it last
Don't do it by self: Tapering off Lorazepam and hydrocodone, especially at the same time, requires someone with expertise to guide you as to how to do it. There is an old saying - the person who is their own doctor has a fool for a patient. Find an expert in addiction medicine (www.Asam.Org or www.Aaap.Org) who can help guide you in doing it right, not relapsing, and finding alternatives to treat pain/anxiety. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Is it better to wean a toddler off a pacifier or go cold turkey?
- Is it safer to taper off cigarettes or to quit smoking fast while pregnant?
- Is it better to rinse your eyes with warm or cold water?
- Ask a doctor a question free online
- Is it safe to quit smoking cold turkey in pregnancy?
- Is it dangerous to quit smoking cold turkey?
- Is it better to use heat or cold for my back pain?
- Is it better to eat ground turkey or lean ground beef?
- Talk to a pain management specialist online for free